# SDR DALA2022070504675

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 90,131 hours, 40,241 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 EASUREMENTS OUT OF TOLERANCE IN HOLES # 2, 7, 10, 11, 12, 13, 15, 16 AND 17 AT RH ENG DRAG FITTING. (IN REF AMDS). CORRECTIVE ACTION: SUMMARY OF NRC 00234: HOLES OF RH ENG DRAG FITTING WERE REPAIRED PER ER/A 588833-14AD REV. B SECTION VI PERMANENT REPAIR AND PRI 588833-14, REV. 1 (2302598)
